After four weeks on my meds for RA and knowing I was going away I stopped taking them a week later, I have been suffering side effects and doubted whether I could get between the departure lounge and the plane seat! Of course I brought more home with me than I went with, Covid!
Being vulnerable I got in contact with the hotline and was given a course of Paxlovid, talking to the Pharmacist she advised against some meds including Tramadol and Codemol however she said hhmmm you might be ok with Paracetemol but to be careful. I wasn’t, a few minutes after the first dose and taking two Paracetemol to regulate my temperature I was laid out on top of the bed ( in that cold spell) sweating profusely with a racing heart, it did subside after an hour or so. Be aware, Paxlovid can alter other meds and raise and lower their effect.
I did restart my meds with just one tablet but suffered and felt hot skinned with muscle pains, headache and unwell, I am wondering if I still had the drug in me after a few days?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 8.7K Living with arthritis
- 53 Hints and Tips
- 222 Work and financial support
- 675 Chat to our Helpline Team
- 2 Want to Get Involved?
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 14 Food and Diet
- 257 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 334 Chat and News
- 30 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe